# SDR YENA2007029

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 8,146 hours, 2,819 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 20092455101
- Part serial: MA36898
- Condition: Frozen
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 477, BOS-OAK, AT APPROX 0145Z, DIVERTED TO ORD, AFT AVIONICS RACK SMOKE INDICATION IN FLIGHT.  FOUND AFT RACK VENT FAN FAIL LIGHT ILLUMINATED AND VENT FAN FROZEN UP.  REPLACED AFT VENT FAN SYSTEM.  OPERATED FOR TWO HOURS WITH NO DEFECTS NOTED, SYSTEM OPS CHECK GOOD PER AMM 23-39-00.
